Entropy numbers of embeddings between logarithmic Sobolev spaces.
Portugaliae mathematica, Tome 57 (2000) no. 3, pp. 355-379
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_3_48983,
author = {Caetano, A.M.},
title = {Entropy numbers of embeddings between logarithmic {Sobolev} spaces.},
journal = {Portugaliae mathematica},
pages = {355--379},
year = {2000},
volume = {57},
number = {3},
zbl = {0974.46037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48983/}
}
Caetano, A.M. Entropy numbers of embeddings between logarithmic Sobolev spaces.. Portugaliae mathematica, Tome 57 (2000) no. 3, pp. 355-379. http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48983/